Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suggestions for fever and discomfort of child after giving Feva Go?

User rating for this question
Very Good
Answered by

Pathologist and Microbiologist
Practicing since : 2006
Answered : 6666 Questions
Hi, My 7 month old kid is having fever from yesterday and he has chest congestion. He usually poops once per day but today he pooped 3 times after having food. We gave him paracetamol drops(Feva Go). Now his moods seems to be upset.. His stool doesnt seem abnormal.. Its normal yellowish only thing he abnormal is he has pooped 3 times today after having cerelac with milk... He is drinking breast milk normally and also no problem in eating but he is not as happy as he looks always... he has mild fever too.. Kindly suggest what we should do?
Posted Sat, 1 Mar 2014 in General Health
Answered by Dr. Shailja Puri 49 minutes later
Brief Answer: Consult your pediatrician Detailed Answer: Hello, Thanks for posting your query on HealthCareMagic. Many diseases in infants have common presentation. Fever and vomiting are the two main symptoms your kid is suffering from. Lethargy is also suggested since your kid is not looking as happy as before as you have suggested. Normal consistency, normal color and normal frequency of stools rules out any gastrointestinal tract upset. Paracetamol syrup will control the fever, however, you need to consult your pediatrician for clinical examination of the baby. Infections of respiratory tract or any other site can present in similar way. All these possibilities have to be ruled out by appropriate investigations. If you have more queries, I will be glad to answer. Dr Shailja P Wahal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor